# SDR 200513

- Difficulty date: August 4, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 23,111 hours, 44,419 cycles
- Engine: Pwa PW121
- Engine time: 32,496 hours, 43,799 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hydromech Unit
- Part number: 78639110
- Part serial: F13860
- Condition: Unknown
- Location: Zone 500
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, ABORTED DUE TO NR 1 ENGINE NOT PRODUCING TAKEODD POWER. NR 1 PROP AT 900 AND NR 2 PROP AT 1200 RPM. NR 1 TORQUE AT 40% AND NR 2 @ 60%.  REMOVED AND REPLACED HMU/EDP IAW PWC 72-01-40 SEC. 5 PAR. A-D. NO DEFECTS NOTED.
